MAUDE Adverse Event Report: BECTON DICKINSON BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305917
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd safetyglide had foreign matter.The following information was provided by the initial reporter translated from chinese to english: during the packaging process, our company found a black foreign object inside their safety cover of company disposable anti-needle (batch number 3047907).Which was visible to the naked eye (see the picture and attached sample) we have found a defective product.If it enters the market this defect will directly cause adverse market impact to our company black foreign object in needle shield.
 
Additional Manufacturer Narrative
G.1.Franklin lakes has been listed as the manufacturer.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).- supplemental mdr - foreign matter.One sample was provided to our quality team for investigation.A visual inspection was performed.The plastic shield has a dark colored particle adhered to the inner wall.It is most likely mixture of dust with lubricant.Based on the investigation and with the sample analysis the symptom reported is confirmed.It could be possible that after an equipment repair or maintenance dust particle was not removed inducing the symptom reported.Furthermore, a device history record review was completed for provided lot number 3047907.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20250891
Report Number2243072-2024-00977
Device Sequence Number8913363
Product Code FMI
UDI-Device Identifier30382903059172
UDI-Public(01)30382903059172(11)230216(17)280131(10)3047907
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305917
Device Lot Number3047907
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown